Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



ID: 408450.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Quadratic algebras related to elliptic curves
Authors:Zotov, A. V.; Levin, A. M.; Olshanetsky, M. A.; Chernyakov, Y. B.
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2008
Title of Journal:Theoretical and Mathematical Physics
Journal Abbrev.:Theoret. and Math. Phys
Volume:156
Issue / Number:2
Start Page:1103
End Page:1122
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s11232-008-0081-0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.